See Alike in...

Alike App

Browser

haileh

842d

Does anyone else always wake up drenched in sweat but is freezing cold? is this a side effect of my medication or something else? it just started when i was on multiple medications with a kidney infection, but it kept going when i stopped taking those. but, i am still on my regular daily meds. now i keep waking up like this all the time. how do i make it stop?

    • bomb

      802d

      yeah, i get night sweats

    • Dhadhu

      837d

      I have it too. I used to be the type of person to always use a blanket and even wear socks to sleep and now I can't. It's hot and I have night sweats since they increased this medication. I looked online and it seems alot of people have this as a side effect even though it's not listed as a side effect for the meds. I still haven't found a way to manage it yet, but I found one person online who had the same situation that did acupuncture for it and it went away.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion